# SDR SWAA2024110154826

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 62,636 hours, 37,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT AT R1 DOOR INOP<[01] REMOVED AND REPLACED R1 DOOR EXTERIOR EMERGENCY LIGHT BULB REF AMM 33-51-04. OPS CHECK GOOD.
